# SDR GLBA2012091000049

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 36,093 hours, 47,268 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK IN THE VERTICAL STAB LT SPAR CAP ANGLE AT 20 PERCENT CHORD AT VSS 84.10, .75" IN LENGTH.  REPAIRED IAW FR-CO002516R1, STEP 1.  MAJOR REPAIR.
